Advanced search

A variational approximation method for 2nd order elliptic eigenvalue problems in a composite structure with nonstandard boundary conditions.

Roger Van Keer (UGent) and Hennie De Schepper (UGent)
(1998) COMPUTING. 60(1). p.55-72
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Keer, Roger, and Hennie De Schepper. 1998. “A Variational Approximation Method for 2nd Order Elliptic Eigenvalue Problems in a Composite Structure with Nonstandard Boundary Conditions.” Computing 60 (1): 55–72.
APA
Van Keer, Roger, & De Schepper, H. (1998). A variational approximation method for 2nd order elliptic eigenvalue problems in a composite structure with nonstandard boundary conditions. COMPUTING, 60(1), 55–72.
Vancouver
1.
Van Keer R, De Schepper H. A variational approximation method for 2nd order elliptic eigenvalue problems in a composite structure with nonstandard boundary conditions. COMPUTING. 1998;60(1):55–72.
MLA
Van Keer, Roger, and Hennie De Schepper. “A Variational Approximation Method for 2nd Order Elliptic Eigenvalue Problems in a Composite Structure with Nonstandard Boundary Conditions.” COMPUTING 60.1 (1998): 55–72. Print.
@article{175973,
  author       = {Van Keer, Roger and De Schepper, Hennie},
  issn         = {0010-485X},
  journal      = {COMPUTING},
  language     = {eng},
  number       = {1},
  pages        = {55--72},
  title        = {A variational approximation method for 2nd order elliptic eigenvalue problems in a composite structure with nonstandard boundary conditions.},
  volume       = {60},
  year         = {1998},
}

Web of Science
Times cited: